Alert archive / Pennsylvania / River Flood Warnings in 2016

River Flood Warning 1, NWS State College, PA

February 24, 2016Cumberland County, York County, Pennsylvania

NWS State College, PA issued this river flood warning at Feb 24, 2016, 11:24 PM EST for Cumberland County, York County, Pennsylvania. It took effect at Feb 25, 2016, 4:00 AM EST. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Feb 24, 2016, 11:24 PM EST (04:24 UTC)
In effect from
Feb 25, 2016, 4:00 AM EST
Expired
Feb 25, 2016, 4:00 PM EST
In force
12 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

Counties Cumberland County, PA, York County, PA

The radar

The State College radar (KCCX), 123 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 7.40 ft at Feb 25, 2016, 4:00 AM EST.

actionminormoderate24681002/2502/26
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

940 
WGUS41 KCTP 250424
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1124 PM EST WED FEB 24 2016

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Yellow Breeches Creek Near Camp Hill

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued Thursday morning.

&&

PAC041-133-251624-
/O.NEW.KCTP.FL.W.0001.160225T0900Z-160225T2100Z/
/CPHP1.1.ER.160225T0900Z.160225T1200Z.160225T1500Z.UU/
1124 PM EST WED FEB 24 2016

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Yellow Breeches Creek Near Camp Hill
* from late tonight to Thursday afternoon...Or until the warning is 
  cancelled.
* At 11 PM Wednesday the stage was...6.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Thursday
  morning and crest near 7.1 feet. The river will fall below flood
  stage by late Thursday morning.
* At 7.0 feet...Low lying areas in the Green Lane Farms development 
  on the right bank of Yellow Breeches Creek begin to flood. A mobile
  home park near Williams Grove is also affected by high water.

&&

LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
      4018 7695 4023 7692 4023 7689   

$$

MS/JL
2 follow-up statements
763 
WGUS81 KCTP 251053
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
553 AM EST THU FEB 25 2016

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Yellow Breeches Creek Near Camp Hill
  Swatara Creek At Harper Tavern

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued by late this morning. 

&&

PAC041-133-252253-
/O.EXT.KCTP.FL.W.0001.000000T0000Z-160226T0000Z/
/CPHP1.1.ER.160225T0557Z.160225T1100Z.160225T1800Z.UU/
553 AM EST THU FEB 25 2016

The Flood Warning continues for
  The Yellow Breeches Creek Near Camp Hill.
* At 5 AM Thursday the stage was 7.4 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.5 feet this morning. The river
  will fall below flood stage by this afternoon.
* At 7.0 feet...Low lying areas in the Green Lane Farms development 
  on the right bank of Yellow Breeches Creek begin to flood. A mobile
  home park near Williams Grove is also affected by high water.

&&

LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
      4018 7695 4023 7692 4023 7689   

$$

PAC075-107-252253-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-160226T0900Z/
/HTVP1.1.ER.160225T0715Z.160225T1800Z.160226T0300Z.NO/
553 AM EST THU FEB 25 2016

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 6 AM Thursday the stage was 10.0 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.5 feet around noon. The river 
  will fall below flood stage tonight.
* At 10.0 feet...High water isolates several houses.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$
978 
WGUS81 KCTP 251419
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EST THU FEB 25 2016

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Yellow Breeches Creek Near Camp Hill

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern
  Swatara Creek Near Hershey

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conestoga River At Lancaster

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued by this evening.

&&

PAC075-107-260219-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-160226T1000Z/
/HTVP1.1.ER.160225T0715Z.160225T1800Z.160226T0400Z.NO/
919 AM EST THU FEB 25 2016

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 9 AM Thursday the stage was 10.6 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.9 feet by this afternoon. The river 
  will fall below flood stage tonight.
* At 10.0 feet...High water isolates several houses.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-075-260219-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-160226T1400Z/
/HERP1.1.ER.160225T1300Z.160226T0000Z.160226T0800Z.NO/
919 AM EST THU FEB 25 2016

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 9 AM Thursday the stage was 7.1 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.7 feet by this evening. The river will 
  fall below flood stage early tomorrow morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
  affected.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC071-133-260000-
/O.CON.KCTP.FL.W.0004.160225T1800Z-160226T0000Z/
/LNCP1.1.ER.160225T1800Z.160225T1800Z.160225T1800Z.NO/
919 AM EST THU FEB 25 2016

The Flood Warning continues for
  The Conestoga River At Lancaster.
* from this afternoon to this evening...Or until the warning is 
  cancelled.
* At 9 AM Thursday the stage was 10.8 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage this afternoon.
* At 11.0 feet...Grofftown Road will flood.

&&

LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
      4002 7635 4009 7629             

$$

PAC041-133-251449-
/O.CAN.KCTP.FL.W.0001.000000T0000Z-160226T0000Z/
/CPHP1.1.ER.160225T0557Z.160225T0947Z.160225T1202Z.UU/
919 AM EST THU FEB 25 2016

The Flood Warning is cancelled for
  The Yellow Breeches Creek Near Camp Hill.
* At 9 AM Thursday the stage was 6.6 feet and falling.
* The river fell below flood stage at 7 AM Thursday.
* Flood stage is 7.0 feet.
* The river will continue falling to 3.4 feet by Saturday morning.
* At 7.0 feet...Low lying areas in the Green Lane Farms development 
  on the right bank of Yellow Breeches Creek begin to flood. A mobile
  home park near Williams Grove is also affected by high water.

&&

LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
      4018 7695 4023 7692 4023 7689   

$$

CR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Feb 24, 10:33 PM EST, 51 minutes earlier.

Area forecast discussion, Feb 24, 10:33 PM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 PM EST WED FEB 24 2016

.SYNOPSIS...
GUSTY NORTHWEST WINDS WILL DIRECT COLDER AIR INTO THE AREA LATE
TONIGHT AND THURSDAY BEHIND THE DEPARTING STORM SYSTEM. RAIN WILL
MIX WITH AND CHANGE TO SNOW ON THURSDAY OVER WESTERN PENNSYLVANIA
WITH A LIGHT ACCUMULATION BY FRIDAY MORNING.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
ALL REMAINING WATCHES CLEARED FROM SOUTHEAST PA AT THIS TIME.
WIDESPREAD DAMAGE REPORTS RECEIVED FROM ADAMS YORK AND LANCASTER
COUNTIES WITH POSSIBLE TORNADO TOUCHDOWNS IN PERRY AND LANCASTER
COUNTIES. STORM SURVEYS MAY BE NEEDED IN THESE AREAS ON THURSDAY.

FOR THE OVERNIGHT...SEVERE/HEAVY RAIN THREAT HAS SUBSIDED.
NUMEROUS SHOWERS AND EVEN ADDITIONAL ISOLATED THUNDER WILL
TRAVERSE THE REGION TONIGHT...ESPECIALLY WESTERN AND CENTRAL
AREAS...AS UPPER LOW TRACKS THROUGH THE OHIO VALLEY AND INTO THE
EASTERN GLAKS BY 12Z THU. COLDER AIR WRAPPING AROUND THE CLOSED
LOW ON GUSTY NW WINDS WILL CAUSE RAIN TO MIX WITH SNOW BY 12Z OVER
THE ALLEGHENIES. NOT EXPECTING ANY ACCUMULATION OVERNIGHT...BUT WE
WILL OVER THE ALLEGHENIES ON THURSDAY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
NO BIG CHANGES TO THE FORECAST DURING THIS PERIOD AS LATEST
PROJECTIONS REMAIN CONSISTENT WITH DEPARTING STORM.

PERSISTENT/STRONG COLD ADVECTION WRAPPING INTO CENTRAL PA BEHIND
THE DEPARTING STORM TRACKING INTO THE ST. LAWRENCE VALLEY SHOULD
TRANSITION RAIN TO SNOW OVER THE WESTERN ALLEGHENIES ON THURSDAY.
MARGINALLY WARM BLYR TEMPS AND ROAD SFC MAY BE A LIMITING FACTOR
FOR ACCUMULATIONS INITIALLY. THE COMBINATION OF LAKE
EFFECT/ENHANCED UPSLOPE SNOW AND DECAYING COMMA HEAD/DEFORMATION
ZONE SHOULD YIELD A GENERAL 1-3 INCHES BY FRIDAY MORNING. WIND
GUSTS IN THE 25 TO 35 MPH RANGE ARE LIKELY ON THURSDAY WITH PEAK
GUSTS AROUND 40 MPH POSSIBLE ON THE RIDGES IN SOUTHWEST PA. LAKE
EFFECT/UPSLOPE SNOW SHOWERS GRADUALLY TAPER DOWN ON FRIDAY AND
COME TO AN END FRI NGT AS WEAK RIDGE OF HIGH PRESSURE SLIDES INTO
THE AREA.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
TEMPERATURES SHOULD MODERATE NICELY SAT-SUN AS SW FLOW ERODES COLD
AIR...AND 850MB TEMPS GO BACK ABOVE 0C ON SUNDAY. MODEL CONSENSUS
SHOWS LOW PRES TRACKING FROM THE MIDWEST ACROSS THE LOWER GREAT
LAKES INTO NORTHERN NEW ENGLAND SUN-MON...BRINGING RISK OF
RAIN/SNOW TO START NEXT WEEK. GFS/ECMWF DIVERGE ON THE SFC
PATTERN TOWARD THE MIDDLE OF NEXT WEEK...WITH GFS LATCHING ON AND
SLOWING A SOUTHERN STREAM WAVE WHILE ECMWF IS MORE
PROGRESSIVE....KEEPING THIS PORTION OF FORECAST IS LOW CONFIDENCE.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...

THE FRONT IS MOVING THROUGH THE CENTRAL MOUNTAINS AT 10PM AND WILL
CONTINUE OFF TO THE EAST OVERNIGHT. AREAS OF SHOWERS CONTINUE TO
BRING FAIRLY WIDESPREAD MVFR/IFR.

WESTERLY FLOW WILL DEVELOP LATER TONIGHT BRINGING GENERALLY
IMPROVING CONDITIONS OVER CENTRAL AND EASTERN TERMINALS WITH AN
INCREASINGLY GUSTY WSW WIND THAT WILL CONTINUE THROUGH THURSDAY.
THE WORST CONDITIONS WILL LIKELY REMAIN FROM JOHNSTOWN NORTH
THROUGH BRADFORD AS COLDER AIR RETURNS AND WE SEE THE DEVELOPMENT
OF LAKE EFFECT AND OROGRAPHIC SNOW SHOWERS.

OUTLOOK...

FRI...WINDY...ESP EAST. AM SHSN/REDUCED VSBY POSS W MTNS.

SAT-SUN...NO SIG WX EXPECTED.

MON...RAIN SHOWERS TURNING TO SNOW SHOWERS. LOW CIGS/VSBYS
LIKELY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GARTNER/STEINBUGL
NEAR TERM...DEVOIR/GARTNER/STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...RXR/STEINBUGL
AVIATION...LA CORTE
Hazardous weather outlook, Feb 24, 8:45 PM EST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
845 PM EST WED FEB 24 2016

PAZ019-026>028-035>037-041-042-045-046-049>053-260145-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
845 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017-018-024-025-033-034-260145-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
845 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056>059-063>066-260145-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
845 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 24, 7:43 PM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
743 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     WELLSVILLE              40.05N  76.94W
02/24/2016                   YORK               PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1601425

EVANEGO
Local storm report, Feb 24, 8:34 PM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
834 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     MOUNT JOY               40.11N  76.51W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            ROOFS DAMAGED ON SEVERAL STRUCTURES IN THE MOUNT
            JOY...ELIZABETHTOWN AND RHEEMS AREA.

&&

EVENT NUMBER CTP1601426

EVANEGO
Local storm report, Feb 24, 8:37 PM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
837 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND DMG     WHITE HORSE             40.03N  75.99W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            SEVERAL BUILDINGS SUFFERED WIND DAMAGE

&&

EVENT NUMBER CTP1601427

EVANEGO
Local storm report, Feb 24, 8:39 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND DMG     WHITE HORSE             40.03N  75.99W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            SEVERAL BUILDINGS SUFFERED WIND DAMAGE. CONSIDERABLE
            DEBRIS.

&&

CORRECTED REMARKS

EVENT NUMBER CTP1601427

EVANEGO
Local storm report, Feb 24, 8:41 PM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
841 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     LANCASTER               40.04N  76.30W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1601428

EVANEGO
Local storm report, Feb 24, 9:54 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
954 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     WELLSVILLE              40.05N  76.94W
02/24/2016                   YORK               PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN COUNTYWIDE.

0624 PM     TSTM WND DMG     1 SE PROGRESS           40.28N  76.82W
02/24/2016                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN ACROSS EXIT RAMP AT I-83 AND UNION DEPOSIT
            RD.

0624 PM     TSTM WND DMG     1 NE SPRING GROVE       39.89N  76.85W
02/24/2016                   YORK               PA   911 CALL CENTER

            TREE DOWN ON A HOME ALONG ROUTE 116 IN JACKSON TWP.

0635 PM     TSTM WND DMG     1 N MANCHESTER          40.08N  76.72W
02/24/2016                   YORK               PA   911 CALL CENTER

            ROOF OFF A BARN IN EAST MANCHESTER TWP.

0643 PM     TSTM WND GST     MARIETTA                40.06N  76.55W
02/24/2016  E60 MPH          LANCASTER          PA   TRAINED SPOTTER

0645 PM     TSTM WND DMG     MOUNT JOY               40.11N  76.51W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            ROOFS DAMAGED ON SEVERAL STRUCTURES IN THE MOUNT
            JOY...ELIZABETHTOWN AND RHEEMS AREA.

0718 PM     TSTM WND DMG     LANCASTER               40.04N  76.30W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN COUNTYWIDE.

0732 PM     TSTM WND DMG     WHITE HORSE             40.03N  75.99W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            SEVERAL BUILDINGS SUFFERED WIND DAMAGE. CONSIDERABLE
            DEBRIS.

&&

EVENT NUMBER CTP1601425 CTP1601422 CTP1601423 CTP1601424 CTP1601421
CTP1601426 CTP1601428 CTP1601427

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:13 PM ESTAreal Flood AdvisoryCTPSchuylkill62 min
Feb 24, 7:14 PM ESTSpecial Weather StatementCTPSchuylkill46 min
Feb 24, 7:21 PM ESTTornado WarningCTPLancaster24 min
Feb 24, 7:30 PM ESTSevere Thunderstorm WarningCTPLancaster, Lebanon, York45 min
Feb 24, 7:43 PM ESTAreal Flood AdvisoryCTPLancaster62 min
Feb 24, 11:18 PM ESTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan and 2 more3 hr
Feb 24, 11:44 PM ESTAreal Flood AdvisoryCTPAdams, Centre, Clinton, Cumberland, Dauphin, Juniata and 8 more3 hr
Feb 25, 2:00 AM ESTRiver Flood WarningCTPLebanon, Schuylkill20 hr
Feb 25, 2:43 AM ESTAreal Flood AdvisoryCTPLancaster, York4 hr
Feb 25, 2:54 AM ESTWinter Weather AdvisoryCTPCambria, McKean, Somerset, Warren28 hr
Feb 25, 5:48 AM ESTRiver Flood WarningCTPDauphin, Lebanon23 hr
Feb 25, 9:11 AM ESTRiver Flood WarningCTPLancaster, York10 hr

Nearby

River Flood Warnings in Pennsylvania, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.